# SDR CALA2016101700770

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 55,571 hours, 19,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV VENT CORROSION FOUND ON WALK AROUND.  REMOVED DAMAGED AREA AND INSTALLED REPAIR IN REF TO ECRA 5331-02136 PART 1, INITIATED 53-DIP CONTROL 01522.  RE-INSPECT PER PART 2 OF ECRA 5331-02136 AND INSTALL PERMANENT REPAIR PER PART 3 OF ECRA 5331-02136.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 69,000 TOTAL FLIGHT CYCLES BUT BEFORE 70,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
